I have been switching anxiety medications for about the past year. At first I was happy with fluoxetine 40 mg until I gained 30 lbs and lost my sex drive. I then switched to Viibryd which made me have insane dreams and trouble sleeping. My mother has had success taking Buprorian XL so I tried that. It had been great the first 30 days. I am now about 3 days into my second script of it and am having extreme anxiety. Has anyone else experienced this or am I still in the trial period for this medication and should hold out?
I've been on Bupropion XL 150 for 30 days and anxiety just sky rocketed?
- 5 Dec 2016 by Anonymous1013
- 3 January 2017
- depression, anxiety, panic disorder, bupropion, anxiety and stress, medication
Added 5 Dec 2016:
It seems after more research my first script was the generic made by Actavis and this script was made by Par. Has anyone experienced the different side effects of different manufacturers?
There have been people that notice a difference in the generic manufacturers. You can ask the pharmacy to keep the same manufacturer that you felt worked the best for you. If they do not carry it you can call other pharmacies to see if they do and have your prescription transferred.
Some people who have anxiety can not take Bupropion. It can be an activating antidepressant that may increase anxiety. You may want to try switching back to the first manufacturer and stay on it for a couple of weeks to see if that was the issue. If you continue to have anxiety after that, then you may have to talk to your doctor about other options.
Hello :) I take lamotrigine for bipolar and recently started bupropion for some depression symptoms. I am very mindful that the bupropion could cause mania but I have not had any negative effects.
If you are feeling like your anxiety is worsening this might not be the right med for you!
If your doctor thinks you may have symptoms of bipolar you might ask about lamotrigine. I have had zero manic symptoms since I started taking 200mg lamotrigine 15 years ago. The only weird side effect was I felt a little uncoordinated the first few months which was only an issue because I was a Zumba instructor at the time ;)
Best of luck and I hope you start feeling better soon!!!
I have been on bupropion 150mg twice a day for about 3 and half weeks.
Today has been extremely rough for me so I am seeking for help and advice as well!
The first two weeks were great! I had so much energy but I was also weaning off my old medications; citalopram 40mg and buspirone 10mg 3xs a day. The day after being comeplelty off of these meds my anxiety and depression got really bad! I was so annoyed by everything. Got angry and threw stuff. which is completely unlike me! I have been crying all day about everything. I haven't been able to go to work the past two days.
So im not sure if we both are in the trial period or not. This medication is not working for me either. I have been trying to get ahold of my doctor but since the holidays have been here I cant. Im not sure if my symptoms are from withdrawing from my old medication? or if it is this medication. So since we both have been switching medication that could be apart of our side affects.
Has these side affects subsided for you? Have you contacted a doctor yet?
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2013 • 1 answer
Posted 12 Mar 2013 • 3 answers
Posted 13 Jan 2017 • 3 answers
Posted 1 Feb 2017 • 3 answers
Posted 22 Oct 2017 • 2 answers